# SDR SWAA2021111930412

- Difficulty date: October 14, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 259 - BS 270 VIEWING WINDOW SUPPORT IS CORRODED ON THE UPPER SURFACE. ; / [01] REMOVED CORROSION ON UPPER SURFACE VIEW WINDOW SUPPORT CHANNEL AT B.S 260-270 BL 0; MATERIAL REMOVED 6'L X 3'W PER SRM 53-10-51-1A-1; [02] VERIFIED CORRECTIVE ACTION STATEMENT 1; [03] UT INSPECTED BLENDED AREAS IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.35' ADJACENT TO 0.50'.  EQUIP ID#: ATS2031 S/N: 170515011; [04] REMAINING THICKNESS IS 0.035';ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1 FIG 105. REMOVED VIEW WINDOW SUPPORT CHANNEL AT B.S 260-270 BL 0 WL207.5 PER SRM 51-40-02-0G-0.; [05] LOCATED AND DRILLED NEW WINDOW SUPPORT CHANNEL I.A.W BOEING DWG 141A5210 AND SRM 51-40-05-0G-0 OK TO INSTALL; [06] VERIFIED LOCATE AND DRILL OF THE NEW WINDOW SUPPORT BRACKET PER BOEING DWG 141A5210 AND SRM 51-40-05-0G-0. OK TO INSTALL; [07] INSTALLED NEW WINDOW SUPPORT BRACKET PER BOEING DWG 141A5210;SWA EA M-21-153-00277 REV A; ATTACHED TO COSTUMER CARD TTG8Q006ZB9G; [08] VERIFIED INSTALLATION OF THE VIEW WINDOW SUPPORT PER DWG 141A5210;SWA EA M-21-153-00277 REV A; ATTACHED TO COSTUMER CARD TTG8Q006ZB9G; [09] ADDED INSTALLED PART; [10] WORKSCOPE COMPLETE
